Solid hulls of weighted Banach spaces of entire functions

Show full item record



Permalink

http://hdl.handle.net/10138/308361

Citation

Bonet , J & Taskinen , J 2018 , ' Solid hulls of weighted Banach spaces of entire functions ' , Revista Matematica Iberoamericana , vol. 34 , no. 2 , pp. 593-608 . https://doi.org/10.4171/RMI/996

Title: Solid hulls of weighted Banach spaces of entire functions
Author: Bonet, Jose; Taskinen, Jari
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2018-05-28
Language: eng
Number of pages: 16
Belongs to series: Revista Matematica Iberoamericana
ISSN: 0213-2230
URI: http://hdl.handle.net/10138/308361
Abstract: Given a continuous, radial, rapidly decreasing weight v on the complex plane, we study the solid hull of its associated weighted space H-v(infinity)(C) of all the entire functions f such that v vertical bar f vertical bar is bounded. The solid hull is found for a large class of weights satisfying the condition ( B) of Lusky. Precise formulations are obtained for weights of the form v( r) = exp(-ar(p)), a > 0, p > 0. Applications to spaces of multipliers are included.
Subject: Weighted Banach spaces of entire functions
Taylor coefficients
solid hull
solid core
HOLOMORPHIC-FUNCTIONS
ANALYTIC-FUNCTIONS
COEFFICIENT MULTIPLIERS
FOCK SPACES
OPERATORS
BERGMAN
BLOCH
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1607.02237.pdf 187.5Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record